Top answers from doctors based on your search:
Disclaimer

anti inflammatory drugs medication

A female asked:
Dr. Thomas Lamperti
21 years experience Facial Plastic Surgery
Chronic : Chronic steroid anti-inflammatory medication can slow down wound healing. A lot depends on what drug you are taking and how high of a dose it is. You ... Read More
Dr. Michael Menachof
36 years experience Facial Plastic Surgery
Still Possible: Steroids decrease our ability to heal and fight infection. Depending on the dose, you still may be able to have a mentoplasty. I would consult with a ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Charles Chalekson
29 years experience Plastic Surgery
Steroids : Steroids can significantly affect wound healing, resulting in higher rates of infection and other issues. This can further be exacerbated when using ... Read More
Dr. Steve Howe
29 years experience Thoracic Surgery
Healing: Steriods generally slow down the healing process as they affect the biosynthesis of collagen. Collagen is a major protein made by the body in healing ... Read More
A 28-year-old male asked:
Dr. Evans Prieston
44 years experience Pharmacology
Antiinflamatory Drug: These are medications that either prevent the normal inflamatory response of the body to a stimulus. These drugs can either reverse the inflamatory r ... Read More
A 29-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
Need more informatio: The slightly elevated sedimentation rate is not diagnostic enough. We need to know more information to help clarify what's going on. You have a lot o ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Stuart Wasser
35 years experience Addiction Medicine
Not wise: You can but stomach and bleeding issues are more likely.
1
1 comment
A member asked:
Dr. William Lizarraga
16 years experience Internal Medicine
As short as possible: Assuming you have no medical problems, for example congestive heart failure, gastritis, or kidney disease, then they should be safe to take in the sho ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Bruce Rothschild
48 years experience Rheumatology
See doctor: An allergy is very unlikely. Perhaps arthritis is getting worse, the anti-inflammatory helped - and you felt better and used the wrist more, or you c ... Read More
2
2 thanks
A 62-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: It depends what you mean by anti-inflammatory meds. True cerebral angiitis needs very aggressive therapy with high dose corticosteroids and immunosupp ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Heat and Motrin: Your PCP diagnosed musculoskeletal chest wall pain most likely, continue to apply local heat and use Motrin. If you experience shortness of breath, pl ... Read More
A 59-year-old female asked:
Dr. Tracy Lovell
21 years experience Rheumatology
See below: You could have gout based on what you are describing. Consider seeing your doctor to confirm.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month